Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 5, 2012Webster County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 5, 2012, 4:41 PM EDT for Webster County, Georgia. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2012, 4:41 PM EDT (20:41 UTC)
Expired
Jul 5, 2012, 5:15 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA

County Webster County, GA

What was reported inside it

TimeReportWhereRemark
Jul 5, 4:50 PM EDTTSTM WND DMG4 N Plains, GA4 TREES DOWN ALONG HIGHWAY 45 NORTH OF PLAINS.
Jul 5, 5:20 PM EDTHAIL 11 E Preston, GAQUARTER SIZE HAIL IN AND AROUND THE CITY OF PRESTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1009 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1009 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1299 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

770 
WWUS82 KFFC 052041
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT THU JUL 5 2012

GAZ103-104-052115-
441 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER AND SUMTER COUNTIES UNTIL 515 PM EDT...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINS...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER AND SUMTER COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE PLAINS...FRIENDSHIP...CONCORD...CROXTON
CROSSROADS...DUMAS...PRESTON...LEVERETTS...KIMBROUGH...CENTERPOINT
AND WESTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3187 8434 3195 8444 3193 8444 3191 8446
      3192 8465 3203 8465 3207 8464 3213 8450
      3213 8444 3215 8443 3216 8439 3206 8425
TIME...MOT...LOC 2041Z 043DEG 6KT 3203 8441

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 1:58 PM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, Jul 5, 1:58 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
158 PM EDT THU JUL 5 2012

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
GEORGIA REMAINS UNDER THE EASTERN END OF THE CENTRAL U.S. RIDGE
THROUGH THE PERIOD. ALTHOUGH THE RIDGE IS FORECAST BY THE GFS/NAM
AND ECMWF TO BUILD EASTWARD SOME FRIDAY AND WILL CONTINUE TO BE
STRONG ENOUGH FOR ABOVE NORMAL TEMPERATURES...IT SHOULD NOT BE
STRONG ENOUGH TO SUPPRESS SCATTERED...MAINLY DIURNAL...CONVECTION.
PERSISTENT SURFACE TROUGH IN THE LEE OF THE APPALACHIANS WILL
CONTINUE TO PROVIDE SOME LOW LEVEL SUPPORT FOR THUNDERSTORM
DEVELOPMENT. ANY WEAK MID LEVEL CIRCULATIONS FROM MORE WIDESPREAD
CONVECTION ALONG THE NORTHERN PERIPHERY OF THE RIDGE THAT MAKE IT
AROUND THE EASTERN POINT OF THE RIDGE...LIKE THE PAIR MOVING THROUGH
THE EASTERN OHIO VALLEY AND CENTRAL APPALACHIANS THIS AFTERNOON...
MAY HELP TO FOCUS CONVECTIVE ACTIVITY AS WELL ACROSS NORTH GEORGIA
EACH AFTERNOON. STRONG SURFACE HEATING AND AMPLE LOW LEVEL MOISTURE
ARE IN PLACE AGAIN THIS AFTERNOON AND WILL BE PRESENT FRIDAY
AFTERNOON FOR MODERATE INSTABILITY. HOWEVER...COMBINED WITH WEAK
SHEAR AND A LACK OF A STRONG FOCUSING MECHANISM THIS SHOULD KEEP
SEVERE THUNDERSTORM THREAT ISOLATED.

WITH AFTERNOON HIGH TEMPERATURES EXPECTED TO REMAIN IN THE MID TO
UPPER 90S...AFTERNOON HEAT INDEX VALUES WILL REMAIN UNCOMFORTABLY
HIGH...BUT COMBINED WITH OVERNIGHT LOWS IN THE UPPER 60S TO LOWER
70S IN MOST AREAS WE ARE NOT EXPECTED TO REACH HEAT ADVISORY
CRITERIA THROUGH THE PERIOD.

20

.LONG TERM /SATURDAY THROUGH THURSDAY/...
NO CHANGES TO CURRENT LONG TERM PLANNED. PREVIOUS LONG TERM
DISCUSSION FOLLOWS...

/ISSUED 414 AM EDT THU JUL 5 2012/
THE MODELS ARE IN GOOD AGREEMENT IN THE EXTENDED PERIODS.  THE UPPER
LEVEL RIDGING SHIFTS WEST OVER THE CENTRAL PLAINS ALLOWING WEAK
IMPULSES TO CONTINUE TO IMPACT PORTIONS OF THE SOUTHEAST...
PROVIDING FOCUS FOR MAINLY DIURNALLY DRIVEN CONVECTION. MODELS
AGREE MAIN FOCUS TO BE ACROSS NORTH GEORGIA ON SATURDAY AND SUNDAY
AHEAD OF A BROAD LONGWAVE TROUGH WHICH SETS UP OVER THE EASTERN
U.S. BY MONDAY AFTERNOON. AT THE SFC...WEAK SURFACE BOUNDARY
REMAINS IN CLOSE PROXIMITY TO THE FORECAST AREA...EVENTUALLY
SAGGING SOUTH BY SUNDAY NIGHT...SPREADING THE FOCUS FOR
CONVECTION SOUTHWARD THROUGH THE END OF THE EXTENDED PERIODS.
MODELS CONTINUE TO SHOW GOOD MOISTURE ACROSS THE AREA...
PRECIPITABLE WATER REMAINS NEAR 2 INCHES...AND PLENTY OF
INSTABILITY...SURFACE CAPES GREATER THAN 1500 EACH AFTERNOON WITH
DIURNALLY DRIVEN CONVECTION POSSIBLE ACROSS ALL OF NORTH
AND CENTRAL GEORGIA. GUIDANCE TEMPERATURES NEAR OR JUST ABOVE
NORMAL THROUGH THE EXTENDED PERIODS. BELIEVE MONDAY THROUGH
WEDNESDAY AFTERNOON TEMPERATURES ARE ON THE COOL SIDE AS MODELS
MAY BE OVERDOING CLOUD COVER ASSOCIATED WITH THE SURFACE BOUNDARY.
ANTICIPATE LESS CLOUDS UNTIL HEATING KICKS IN EACH DAY AND HAVE
GONE WARMER THAN GUIDANCE LATTER PORTIONS OF THE FORECAST.

ATWELL/17

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION THROUGH 08Z.
ISOLATED TO SCATTERED AREAS OF MVFR VISIBILITIES ARE EXPECTED
BETWEEN 08Z AND 14Z...BUT ONLY TAF SITES I EXPECT TO BE IMPACTED
WOULD BE KAHN AND POSSIBLY KMCN. ISOLATED TO SCATTERED CONVECTION
ALREADY DEVELOPING IN FAR NORTH GEORGIA. THIS TREND SHOULD CONTINUE
WITH ISOLATED TO SCATTERED CONVECTION SPREADING SOUTH THROUGH
02Z...TAPERING OFF QUICKLY AFTER 02Z. WINDS WILL REMAIN WESTERLY
BETWEEN 5 AND 10KT THROUGH 00Z...THEN DIMINISH TO 5 KT OR LESS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  98  72  99 /  40  40  40  30
ATLANTA         75  97  75  96 /  40  40  40  30
BLAIRSVILLE     67  94  67  91 /  50  40  40  40
CARTERSVILLE    68  98  69  98 /  40  40  40  40
COLUMBUS        74  96  75  94 /  40  40  40  30
GAINESVILLE     73  97  73  98 /  40  40  40  40
MACON           74  96  74  96 /  40  40  40  30
ROME            69  98  69  98 /  40  40  40  40
PEACHTREE CITY  68  96  69  95 /  40  40  40  30
VIDALIA         76  96  75  96 /  40  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 5, 6:07 AM EDT, 10 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 AM EDT THU JUL 5 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
607 AM EDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS
NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
WEAK IMPULSES WILL MOVE ACROSS THE SOUTHEAST U.S. IN THE FLOW OF AN
UPPER LEVEL RIDGE OVER THE CENTRAL PLAINS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE ISOLATED SEVERE THUNDERSTORMS WILL
BE QUARTER SIZED HAIL...DAMAGING WINDS...LIGHTNING...AND BRIEF
HEAVY RAIN. THE BEST TIME FOR THUNDERSTORM DEVELOPMENT WILL MID
AFTERNOON THROUGH EVENING.

.DISCUSSION...
LINGERING OUTFLOW BOUNDARIES FROM LAST NIGHTS CONVECTION WILL
COMBINE WITH HIGH INSTABILITY TO PRODUCE SCATTERED THUNDERSTORMS
AND POSSIBLY ISOLATED SEVERE STORMS. CONTINUED COLD MID LEVEL
TEMPERATURES ALOFT WILL ALLOW FOR LARGE HAIL IN THE STRONGER
STORMS. IN ADDITION...MOST STORMS WILL BE CAPABLE OF PRODUCING
STRONG TO SEVERE WIND GUSTS DUE TO THE PRESENCE OF ENHANCED
DOWNDRAFT PARAMETERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
GENERALLY SCATTERED COVERAGE IS EXPECTED FOR MOST AREAS THROUGH
THIS WEEKEND AS DIURNALLY DRIVEN CONVECTION WILL PREVAIL. THE
STORMS WILL BECOMING FOCUSED IN THE VICINITY OF A SOUTHWARD
SAGGING SURFACE BOUNDARY MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 5, 2:38 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EDT THU JUL 5 2012

GAZ013-014-021-022-051900-
238 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PICKENS...
CHEROKEE...DAWSON AND FORSYTH COUNTIES UNTIL 300 PM EDT...

AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOLLIS LATHEM RESERVOIR...DRIFTING
NORTHWEST AT 10 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PICKENS...
CHEROKEE...DAWSON AND FORSYTH COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE HIGHTOWER...HOLLIS LATHEM
RESERVOIR...REAVIS MOUNTAIN...MARBLEHILL...LAKE TAMARACK...NELSON AND
TATE.

&&

LAT...LON 3438 8445 3453 8436 3444 8411 3427 8422
TIME...MOT...LOC 1837Z 115DEG 11KT 3439 8427
Special weather statement, Jul 5, 3:21 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT THU JUL 5 2012

GAZ080-092-093-104>106-051945-
321 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SUMTER...
SCHLEY...MACON...TAYLOR...CRISP AND DOOLY COUNTIES UNTIL 345 PM
EDT...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CONCORD TO DRAYTON...MOVING SOUTH AT 10
MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
SCHLEY...MACON...TAYLOR...CRISP AND DOOLY COUNTIES THROUGH 345 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLINT RIVER
WMA...LILLY...DOOLING...BYROMVILLE...CLEARVIEW...FOUNTAINVILLE...
BARTLETT...IDEAL...MONTEZUMA...OGLETHORPE...RUPERT...CHARING...
CONCORD...MURRAYS CROSSROADS AND DRAYTON.

&&

LAT...LON 3251 8437 3240 8415 3218 8382 3191 8386
      3208 8418 3221 8439
TIME...MOT...LOC 1922Z 355DEG 8KT 3234 8433 3229 8420
          3207 8392
Special weather statement, Jul 5, 3:46 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT THU JUL 5 2012

GAZ080-091>093-104>106-052015-
346 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND FREQUENT
LIGHTNING IN SUMTER A...SCHLEY...MARION...MACON...TAYLOR...CRISP AND
DOOLY COUNTIES UNTIL 415 PM EDT...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FIVE POINTS TO GEORGIA VETERANS MEMORIAL
STATE PARK...MOVING SOUTH AT 10 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
SCHLEY...MARION...MACON...TAYLOR...CRISP AND DOOLY COUNTIES THROUGH
415 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FIVE
POINTS...FLINT RIVER WMA...RICHWOOD...DRAYTON...LILLY...DOOLING...
BYROMVILLE...VIENNA...PENNINGTON...ANDERSONVILLE...CLEARVIEW...
ANDERSONVILLE NATIONAL HISTORIC SITE...FOUNTAINVILLE...BARTLETT AND
IDEAL.

&&

LAT...LON 3184 8394 3185 8395 3191 8394 3191 8404
      3211 8430 3236 8456 3256 8438 3238 8411
      3212 8376 3183 8389
TIME...MOT...LOC 1946Z 022DEG 7KT 3245 8442 3226 8423
          3201 8391
Special weather statement, Jul 5, 3:59 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT THU JUL 5 2012

GAZ066-067-078-052030-
359 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP...
MERIWETHER AND HARRIS COUNTIES UNTIL 430 PM EDT...

AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINE MOUNTAIN-CALLAWAY GARDENS...MOVING
SOUTH AT 5 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
MERIWETHER AND HARRIS COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE F.D. ROOSEVELT STATE PARK...PINE
MOUNTAIN-CALLAWAY GARDENS...PINE MOUNTAIN VALLEY...MOUNTAIN HILL AND
HAMILTON.

&&

LAT...LON 3265 8478 3271 8507 3294 8495 3291 8474
TIME...MOT...LOC 1959Z 011DEG 4KT 3284 8487
Special weather statement, Jul 5, 4:34 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
434 PM EDT THU JUL 5 2012

GAZ009-052100-
434 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND FREQUENT
LIGHTNING IN TOWNS COUNTY UNTIL 500 PM EDT...

AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TATE CITY...MOVING SOUTHWEST AT 5 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TOWNS
COUNTY THROUGH 500 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE TATE CITY...PLUM ORCHARD GAP SHELTER...TITUS AND MACEDONIA.

&&

LAT...LON 3499 8354 3495 8354 3493 8359 3492 8359
      3488 8365 3485 8366 3489 8379 3499 8372
      3500 8355
TIME...MOT...LOC 2034Z 024DEG 3KT 3497 8359
Special weather statement, Jul 5, 4:41 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT THU JUL 5 2012

GAZ103-104-052115-
441 PM EDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WEBSTER AND SUMTER COUNTIES UNTIL 515 PM EDT...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINS...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WEBSTER AND SUMTER COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE PLAINS...FRIENDSHIP...CONCORD...CROXTON
CROSSROADS...DUMAS...PRESTON...LEVERETTS...KIMBROUGH...CENTERPOINT
AND WESTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3187 8434 3195 8444 3193 8444 3191 8446
      3192 8465 3203 8465 3207 8464 3213 8450
      3213 8444 3215 8443 3216 8439 3206 8425
TIME...MOT...LOC 2041Z 043DEG 6KT 3203 8441

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 2:23 PM EDTSpecial Weather StatementFFCTowns37 min
Jul 5, 2:38 PM EDTSpecial Weather StatementFFCDawson22 min
Jul 5, 3:21 PM EDTSpecial Weather StatementFFCSchley24 min
Jul 5, 3:46 PM EDTSpecial Weather StatementFFCDooly, Marion, Schley, Sumter29 min
Jul 5, 3:59 PM EDTSpecial Weather StatementFFCHarris31 min
Jul 5, 4:20 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Taylor40 min
Jul 5, 4:34 PM EDTSpecial Weather StatementFFCTowns26 min
Jul 5, 4:43 PM EDTSevere Thunderstorm WarningFFCSumter, Webster47 min
Jul 5, 4:55 PM EDTSpecial Weather StatementFFCMuscogee35 min
Jul 5, 5:01 PM EDTSpecial Weather StatementFFCTowns29 min
Jul 5, 5:02 PM EDTSpecial Weather StatementFFCMarion28 min
Jul 5, 5:06 PM EDTSpecial Weather StatementFFCTaylor24 min
Jul 5, 5:19 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee41 min
Jul 5, 5:33 PM EDTSpecial Weather StatementFFCWebster27 min
Jul 5, 5:49 PM EDTSevere Thunderstorm WarningFFCStewart41 min
Jul 5, 5:58 PM EDTSpecial Weather StatementFFCDodge32 min
Jul 5, 6:04 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge41 min
Jul 5, 6:22 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe23 min
Jul 5, 6:34 PM EDTSpecial Weather StatementFFCGlascock, Jefferson26 min
Jul 5, 6:48 PM EDTSpecial Weather StatementFFCTroup27 min
Jul 5, 7:04 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Walker26 min
Jul 5, 7:14 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup31 min
Jul 5, 7:17 PM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale28 min
Jul 5, 7:23 PM EDTSevere Thunderstorm WarningFFCChattooga, Floyd52 min
Jul 5, 7:26 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup23 min
Jul 5, 7:33 PM EDTSpecial Weather StatementFFCButts27 min
Jul 5, 7:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jul 5, 7:46 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren, Washington44 min
Jul 5, 7:50 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton25 min
Jul 5, 7:56 PM EDTSpecial Weather StatementFFCFayette34 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.